Alert archive / New York / Flash Flood Warnings in 2013
Flash Flood Warning 45, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Sep 2, 2013, 8:47 AM EDT for Schuyler County, Seneca County, Tompkins County, New York. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 2, 2013, 8:47 AM EDT (12:47 UTC)
- Expired
- Sep 2, 2013, 12:45 PM EDT
- In force
- 4 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Schuyler County, NY, Seneca County, NY, Tompkins County, NY
The radar
The Binghamton radar (KBGM), 64 km from the middle of the area, began a volume at 12:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 2, 9:25 AM EDT | FLASH FLOOD | Mecklenburg, NY | ROUTE 228 CLOSED DUE TO ABOUT ONE FOOT OF WATER COVERING ROAD IN A COUPLE PLACES. ALSO BASEMENT AND YARD FLOODED ON UPDIKE ROAD FROM TUNKHANNOCK CREEK OVERFLOWING ITS BANKS. |
| Sep 2, 10:19 AM EDT | FLASH FLOOD | 1 Sw Perry City, NY | ROUTE 227...SIGNIFICANT AMOUNT OF WATER AND DEBRIS OVER ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 0.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1277 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 650 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
851
WGUS51 KBGM 021247
FFWBGM
NYC097-099-109-021645-
/O.NEW.KBGM.FF.W.0045.130902T1247Z-130902T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
847 AM EDT MON SEP 2 2013
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN SCHUYLER COUNTY IN CENTRAL NEW YORK...
EXTREME SOUTHEASTERN SENECA COUNTY IN CENTRAL NEW YORK...
NORTHWESTERN TOMPKINS COUNTY IN CENTRAL NEW YORK...
* UNTIL 1245 PM EDT
* AT 837 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ENFIELD...
TAUGHANNOCK FALLS...TRUMANSBURG...BURDETT...MECKLENBURG...PERRY
CITY...REYNOLDSVILLE...SEARSBURG AND WATKINS GLEN.
NATIONAL WEATHER SERVICE DOPPLER RADAR HAS INDICATED THAT UP TO 3
INCHES OF RAIN HAS FALLEN IN THE WARNED AREA. AN ADDITIONAL 1 TO 2
INCHES OF RAIN WILL FALL OVER THE NEXT 1 TO 2 HOURS.
RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS. PLACES SUCH AS EXCEISIOR
GLEN...HENCOOP CREEK...HECTOR FALLS CREEK...SPRING BROOK IN SCHUYLER
COUNTY ALONG WITH TAUGHANNOCK CREEK IN SCHUYLER AND TOMPKINS
COUNTIES ARE PARTICULARLY VULNERABLE TO RAPID RISES OR FLASH FLOODING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 4249 7686 4263 7656 4263 7646 4262 7646
4262 7642 4262 7640 4241 7657 4238 7687
$$
HEDEN1 follow-up statement
772
WGUS71 KBGM 021412
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1012 AM EDT MON SEP 2 2013
NYC097-099-109-021645-
/O.CON.KBGM.FF.W.0045.000000T0000Z-130902T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCHUYLER NY-SENECA NY-TOMPKINS NY-
1012 AM EDT MON SEP 2 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT FOR
NORTHWESTERN TOMPKINS...EXTREME SOUTHEASTERN SENECA AND NORTHEASTERN
SCHUYLER COUNTIES...
AT 1002 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING NEAR MECKLENBURG NEW YORK
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ENFIELD...
TAUGHANNOCK FALLS...TRUMANSBURG...BURDETT...MECKLENBURG...PERRY
CITY...REYNOLDSVILLE...SEARSBURG AND WATKINS GLEN.
HEAVY RAIN HAS MOVED OUT OF THE WARNED AREA BUT FLASH FLOODING WILL
CONTINUE. FLASH FLOODING HAS BEEN REPORTED ALONG ROUTE 228 NEAR THE
MECKLENBURG NEW YORK AREA. CREEKS ARE ALSO OUT OF THEIR BANKS IN
THIS AREA AND ARE IMPACTING HOMES. IF YOU LIVE NEAR THE TAUGHANNOCK
CREEK...BE PREPARED TO SEEK HIGHER GROUND DUE TO RAPIDLY RISING
WATER. OTHER WATERSHEDS AND LOCATIONS THAT ARE PARTICULARLY
SUSCEPTIBLE TO FLASH FLOODING ARE:
IN SCHUYLER COUNTY...EXCEISIOR GLEN...HENCOOP CREEK...HECTOR FALLS
CREEK...SPRING BROOK...TAUGHANNOCK CREEK...AND THE PERRY CITY AREA.
IN TOMPKINS COUNTY...TAUGHANNOCK CREEK...TRUMANSBURG AREA.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 4249 7686 4263 7656 4263 7646 4262 7646
4262 7642 4262 7640 4241 7657 4238 7687
$$
HEDENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Sep 2, 6:47 AM EDT, 2 hours earlier.
Area forecast discussion, Sep 2, 6:47 AM EDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 647 AM EDT MON SEP 2 2013 .SYNOPSIS... A COLD FRONT WILL BRING ANOTHER ROUND OF THUNDERSTORMS TO NY AND PA TODAY. THE FRONT WILL STALL JUST TO OUR EAST ON TUESDAY, WITH A CHANCE FOR A FEW SHOWERS OVER OUR REGION. COOLER AND DRIER WEATHER IS FORECAST FOR MID WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A WARM AND MOIST ATMOSPHERE WILL BE IN PLACE WITH ONGOING SHOWER AND THUNDERSTORM ACTIVITY TODAY. THIS ACTIVITY WILL INCREASE IN COVERAGE AND INTENSITY IN ADVANCE OF AN EASTWARD MOVING COLD FRONT THIS AFTERNOON. MODELS SHOW SEVERAL HUNDRED J/KG OF CAPE AHEAD OF THE FRONT, WITH A THIN LINE OF 20-25 KT DEEP LAYER SHEAR ALONG THE FRONT. THERE IS A CHANCE FOR A FEW THUNDERSTORMS TO INTENSIFY ALONG AND AHEAD OF THE FRONT...PRODUCING HEAVY DOWNPOURS AND GUSTY WINDS. WIDESPREAD SEVERE POTENTIAL IS VERY LOW HOWEVER. ONE AREA OF CONCERN IS WEST CENTRAL LUZERNE COUNTY, WHICH RECEIVED 3 TO 5 INCHES OF RAIN EARLIER. THIS AREA WILL NEED TO BE MONITORED CLOSELY SHOULD HEAVY RAIN APPROACH AGAIN TODAY. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/... COLD FRONT WILL STALL TO OUR EAST ON TUESDAY AS UL TROF SAGS SOUTHEASTWARD OUT OF ONTARIO AND INTO NORTHERN NY. DESPITE DRY AIR ADVECTION, THE PRESENCE OF THE TROF WILL KEEP A FEW SHOWERS OVER FA THROUGH THE AFTERNOON HOURS. BY EARLY WEDNESDAY, WE FINALLY GET ON THE WESTERN EDGE OF THE TROF AXIS. PRECIP WILL SHIFT EASTWARD TO THE COAST, WHILE SKIES WILL BEGIN TO CLEAR OVER NY/PA. THE COOL POOL ALOFT WILL BE DIRECTLY OVERHEAD, KEEPING TEMPS IN THE LOWER 70S FOR MUCH OF THE FA. && .LONG TERM /THURSDAY THROUGH SUNDAY/... 3 AM UPDATE... NO CHGS NEEDED TO LONG TERM AT THIS TIME AS UL RIDGE HOLDS ACRS WRN U.S. THRU SUNDAY BEFORE STARTING TO FLATTEN OUT EARLY NEXT WEEK. 250 PM UPDATE... A FAIRLY QUIET EXTENDED PERIOD WITH A FEW WEAK FRONTAL BOUNDARIES BRINGING CHCS FOR PRECIP. FIRST BOUNDARY EARLY IN THE PD WILL BRING JUST SLGT CHCS FOR SHRA MAINLY TO NRN PORTION OF FA WED NGT/EARLY THURS. ANOTHER CLD FRONT SATURDAY MAY BRING SOMEWHAT BETTER CHCS FOR PRECIP. MAIN STORY LATER THIS WEEK WILL BE COOLER AIRMASS WITH HIGHS PSBLY NOT GETTING OUT OF THE 60S FOR A LARGE PART OF THE FA ON THURSDAY WITH LOWS DROPPING WELL INTO THE 40S FRIDAY MORNING. BEYOND THAT, TEMPS MODERATE TO NEAR OR SLIGHTLY ABOVE FOR HIGHS BY THE WEEKEND AS SFC HIGH PRESSURE MOVES OVER AND THEN SE OF THE REGION. && .AVIATION /12Z MONDAY THROUGH FRIDAY/... 12Z UPDATE... CONDITIONS RANGE FROM VFR TO LIFR AS AIRMASS SATURATED FROM RAIN LAST NIGHT RESULTS IN DENSE FOG DEVELOPMENT AT SOME TERMINALS. HOWEVER TERMINALS THAT ARE CURRENTLY BEING AFFECTED BY SHOWERS HAVE IMPROVING CONDITIONS. KBGM AND KAVP ARE CURRENTLY AT IFR AND WILL REMAIN THERE THROUGH 13Z THIS MORNING. AT KITH AND KELM EXPECT MVFR CONDITIONS IN LIGHT SHRA THROUGH 14Z WITH KSYR AND KRME REMAINING VFR. CONDITIONS IMPROVE TO A BKN-OVC VFR DECK AFTER 15Z AT ALL TERMINALS ALONG WITH A BRIEF BREAK IN THE RAIN. COLD FRONT WILL APPROACH FROM THE NORTHWEST AFTER 20Z THIS AFTERNOON WITH MVFR RESTRICTIONS POSSIBLE. FOLLOWING FRONTAL PASSAGE EXPECT TERMINALS TO DROP TO MVFR OVERNIGHT. LGT/VRB WINDS THIS MORNING WILL BECOME MORE SWRLY AROUND 5KTS DURING THE DAY SHIFTING TO THE NORTHWEST TOWARD MIDNIGHT. OUTLOOK... TUE...POTENTIAL FOR MVFR IN SCT SHRA. WED-FRI...MAINLY VFR WITH POTENTIAL MORNING RESTRICTIONS DUE TO FOG. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...DJP NEAR TERM...DJP SHORT TERM...DJP LONG TERM...JML/PVN AVIATION...PVN
Hazardous weather outlook, Sep 2, 2:23 AM EDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 223 AM EDT MON SEP 2 2013 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-048-072-030630- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-PIKE-SOUTHERN WAYNE- 223 AM EDT MON SEP 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL MOVE THROUGH THE REGION TODAY BRINGING ANOTHER ROUND OF THUNDERSTORMS. WIDESPREAD HAZARDOUS WEATHER IS NOT ANTICIPATED. HOWEVER ISOLATED STRONG THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE HEAVY DOWNPOURS AND GUSTY WINDS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ047-030630- LUZERNE- 223 AM EDT MON SEP 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL MOVE THROUGH THE REGION TODAY BRINGING ANOTHER ROUND OF THUNDERSTORMS. WIDESPREAD HAZARDOUS WEATHER IS NOT ANTICIPATED. HOWEVER ISOLATED STRONG THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE HEAVY DOWNPOURS AND GUSTY WINDS THIS AFTERNOON. PORTIONS OF WEST CENTRAL LUZERNE COUNTY RECEIVED 3 TO 5 INCHES OF RAIN EARLIER, AND WILL BE PARTICULARLY SENSITIVE TO ADDITIONAL HEAVY RAINFALL TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PADAVONA
In the hours before
Special weather statement, Sep 2, 7:19 AM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 719 AM EDT MON SEP 2 2013 NYZ023>025-055-021145- CHEMUNG NY-SCHUYLER NY-TIOGA NY-TOMPKINS NY- 719 AM EDT MON SEP 2 2013 ...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHEMUNG... SOUTHEASTERN SCHUYLER...SOUTHWESTERN TOMPKINS AND WEST CENTRAL TIOGA COUNTIES... * AT 717 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...STRONG GUSTY WINDS TO 45 MPH...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR CATHARINE...AND MOVING EAST AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... ALPINE AND CAYUTA AT 725 AM EDT... ENFIELD AT 735 AM EDT... NEWFIELD HAMLET AND NEWFIELD AT 740 AM EDT... DANBY AND WEST DANBY AT 745 AM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LAT...LON 4248 7649 4225 7648 4225 7689 4243 7691 HEDEN
Special weather statement, Sep 2, 7:22 AM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
722 AM EDT MON SEP 2 2013
NYZ025-044-055-056-021200-
BROOME NY-CORTLAND NY-TIOGA NY-TOMPKINS NY-
722 AM EDT MON SEP 2 2013
...STRONG THUNDERSTORM WILL AFFECT EASTERN TOMPKINS...NORTHEASTERN
TIOGA...NORTHERN BROOME...AND SOUTHERN CORTLAND COUNTIES...
* AT 717 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG
GUSTY WINDS TO AROUND 40 MPH...AND VERY HEAVY RAIN. THIS
STORM WAS LOCATED NEAR HARFORD...AND MOVING EAST AT 25 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
VIRGIL AT 730 AM EDT...
HUNTS CORNERS AT 735 AM EDT...
LAPEER AND CENTER LISLE AT 740 AM EDT...
MARATHON AT 745 AM EDT...
FREETOWN CORNERS AT 750 AM EDT...
TEXAS VALLEY AND EAST FREETOWN AT 755 AM EDT...
WILLET AND CINCINNATUS AT 800 AM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4251 7639 4260 7588 4259 7587 4236 7586
4233 7635
MLJLocal storm report, Sep 2, 7:46 AM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
746 AM EDT MON SEP 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 AM TSTM WND DMG ITHACA 42.44N 76.50W
09/02/2013 TOMPKINS NY 911 CALL CENTER
SEVERAL TREES DOWN NEAR HANGAR THEATER
&&
JMLLocal storm report, Sep 2, 8:12 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
812 AM EDT MON SEP 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 AM TSTM WND DMG ITHACA 42.44N 76.50W
09/02/2013 TOMPKINS NY FIRE DEPT/RESCUE
A FEW TREES DOWN IN CASS PARK AND NEAR JUDD ROAD AND
CORNELL UNIVERSITY AREA
&&
JMLThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 11:46 PM EDT | Special Weather Statement | BGM | Madison | 59 min |
| Sep 2, 4:15 AM EDT | Areal Flood Advisory | BGM | Chenango, Otsego | 3 hr |
| Sep 2, 7:19 AM EDT | Special Weather Statement | BGM | Tompkins | 26 min |
| Sep 2, 7:22 AM EDT | Special Weather Statement | BGM | Cortland | 38 min |
| Sep 2, 7:44 AM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland | 46 min |
| Sep 2, 8:15 AM EDT | Areal Flood Advisory | BGM | Schuyler, Seneca, Tompkins | 3 hr |
| Sep 2, 9:18 AM EDT | Areal Flood Advisory | BGM | Broome, Chenango | 3 hr |
| Sep 2, 1:13 PM EDT | Special Weather Statement | BGM | Delaware | 47 min |
| Sep 2, 1:49 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Sullivan | 41 min |
| Sep 2, 2:17 PM EDT | Special Weather Statement | BGM | Cayuga | 28 min |
| Sep 2, 2:27 PM EDT | Special Weather Statement | BGM | Delaware | 63 min |
| Sep 2, 2:46 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga | 59 min |
| Sep 2, 2:59 PM EDT | Special Weather Statement | BGM | Seneca | 31 min |
| Sep 2, 3:31 PM EDT | Special Weather Statement | BGM | Delaware | 44 min |
| Sep 2, 3:43 PM EDT | Special Weather Statement | BGM | Sullivan | 47 min |
| Sep 2, 3:57 PM EDT | Special Weather Statement | BGM | Onondaga | 33 min |
| Sep 2, 4:14 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida, Onondaga | 61 min |
| Sep 2, 4:35 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga | 40 min |
| Sep 2, 4:39 PM EDT | Special Weather Statement | BGM | Sullivan | 51 min |
| Sep 2, 4:58 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 62 min |
| Sep 2, 5:13 PM EDT | Severe Thunderstorm Warning | BGM | Cortland, Madison, Oneida, Onondaga | 62 min |
| Sep 2, 5:24 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland, Madison, Onondaga, Tompkins | 36 min |
| Sep 2, 5:41 PM EDT | Areal Flood Advisory | BGM | Madison, Oneida, Onondaga | 3 hr |
| Sep 2, 5:54 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 36 min |
| Sep 2, 6:00 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Cortland, Madison, Oneida, Onondaga, Otsego | 60 min |
| Sep 2, 6:39 PM EDT | Areal Flood Advisory | BGM | Chenango, Madison, Otsego | 3 hr |
| Sep 2, 6:55 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Delaware, Otsego | 65 min |
| Sep 2, 7:08 PM EDT | Flash Flood Warning | BGM | Chenango, Otsego | 4 hr |
| Sep 2, 7:31 PM EDT | Areal Flood Advisory | BGM | Chenango, Delaware, Otsego | 3 hr |
Nearby
Flash Flood Warnings in New York, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.